# SDR DALA2023111409376

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 71,758 hours, 28,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0062886) WHILE AT SEA, MTC. UNDERWENT TROUBLESHOOTING TO ADDRESS A RH NO. 2 FLIGHT DECK WINDOW THAT WAS REPORTED TO BE CAUSING SQUEALING NOISES. AFTER REPLACEMENT OF THE RH NO. 2 FLIGHT DECK WINDOW AND UPON COMPLETING A LEAK CHECK PROCEDURE, MTC. REPORTED DAMAGE TO THE UPPER LEFT CORNER OF THE RH NO. 1 FLIGHT DECK WINDOW CUTOUT. THE DAMAGE CONSISTS OF A CRACK OF APPROXIMATELY Â¼ RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME. DAMAGE REPAIRED PER ERA 597370-14.
